# SDR 20000623SH003

- Difficulty date: April 1, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N84728
- Make and model: Bbavia 7AC
- Aircraft serial: 7AC3440
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Cracked
- Location: Bead Radius
- Part time: 134 cycles
- Component: Main Wheel Assy, Parkerhanfin
- Component part number: DMB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY FOR C/W AD 48-08-02, A CRACK WAS DISCOVERED IN THE BEAD RADIUS OF THE INNER WHEEL HALF, EXTENDING APPROXIMATLEY 90 DEGREES AROUND THE WHEEL.  THESE WHEELS  MUST BE DISASSEMBLED AND INSPECTED WITH THE TIRE REMOVED IN ORDER TO SEE THIS AREA AND INSPECT PROPERLY.  DATE OF MFG:  2-3-40.  (X)
